Banner - Hide this banner





Author Topic: Arimidex and joint pain  (Read 659 times)

0 Members and 1 Guest are viewing this topic.

Offline frobbi

  • MICROgeek (<20 posts)
  • *
  • Posts: 1
  • Liked: 0
Arimidex and joint pain
« on: December 15, 2005, 04:13:26 AM »
Hi there, new to this site but I am familiar with the format. I am on 2 breast cancer sites also. My problem is, that Arimidex which hopefully will prevent reoccurrance of cancer, causes terrible joint pain. In the last 6 months I could see the knee changes for the worse on the xray.After numerous Cortisone injections, my Dr now suggests injections of Hyalgan. Is there anyone here , on Armidex also having this extreme a problem?

Offline shade

  • SuperKNEEgeek
  • *****
  • *
  • Posts: 3161
  • Liked: 0
  • An obstacle is often a stepping stone.
Re: Arimidex and joint pain
« Reply #1 on: December 22, 2005, 12:37:34 PM »
Frobbi,

Welcome to the KNEEguru.   Do not have a situation like yours, but have had knee injections.  There is a section about knee injections in the 'Arthritis Dept' section - under 'Injections into the knee joint'.  Good luck with the injections....  ~Shade

July '05 (RK) - LR/debridement
Mar '06 (RK) - Open LR + Allograft w/OBI TruFit Plug + Fulkerson TTT
 Feb '07 (LK) - LR + Fulkerson TTT















support